# SDR SIMA20210427001

- Difficulty date: April 27, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,978 hours, 35,459 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Rt Aileron Pca
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON PCA FITTING HAS 3 EA MIGRATING BUSHINGS.(2 OUTBD BUSHINGS ARE LOOSE IN THE FITTING BORE) -C/A-RAR RH AILERON PCA FITTING ASSY IAW EO EM-27MR-112.
